# SDR FDEA2020052211014

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 17,769 hours, 9,958 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120C
- Part serial: 0189
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 22,543 hours, 13,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PDIS  689     24-20  1465     20MAY20  GENERATOR #2 FAULT @ CLIMB FROM FL 300 TO FL 330.  TRIED RESET GENERATOR #2 WOULD NOT RESET .ATTEMPTED  START OF APU @ FL 330 WOULD NOT START.DESCENDED TO  FL250 TO ATTEMPT SECOND START  OF APU . APU WOULD  NOT START. DECLARED EMERGENCY AND RETURNED TO  MEMPHIS THE NEAREST SUITABLE AIRPORT   REMOVED AND REPLACED #2 GCU REF. A300-600 AMM                               24-22-12-04.  OPS CHECK GOOD.  PERFORMED 2 ENGINE                                 RUNS WITH #2 GEN AS ONLY POWER SOURCE.  NO DEFECTS                                NOTED VOLTS AND FREQS WERE STEADY.
